# SDR USAASB98273

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT17
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND ALL EMERGENCY LIGHTS INOP THROUGHOUT THE AIRCRAFT.  MAINTENANCE FOUND THE EMERGENCY LIGHT SWITCH IN THE COCKPIT BAD.  REMOVED AND REPLACED SWITCH.  OPERATIONAL CHECK GOOD.  (M)
